| Model Number |
ALLURA XPER FD10/10 |
| Medical Device Problem Code |
Display or Visual Feedback Problem (1184)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/16/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Philips service performed a database consistency test and recreated the image store.This report was submitted in agreement with fda for the retrospective reporting commitment (reference: (b)(4)).
Event or Problem Description
It was reported to philips that the image space was slow during normal use on a allura xper fd10/10.The clinical use of the system was in use.There was no reported patient or user harm.